On (Kq;k)-Stable Graphs
Version of Record online: 15 OCT 2012
© 2012 Wiley Periodicals, Inc.
Journal of Graph Theory
Volume 74, Issue 2, pages 216–221, October 2013
How to Cite
Żak, A. (2013), On (Kq;k)-Stable Graphs. J. Graph Theory, 74: 216–221. doi: 10.1002/jgt.21705
- Issue online: 2 AUG 2013
- Version of Record online: 15 OCT 2012
- Manuscript Revised: 30 AUG 2012
- Manuscript Received: 2 JAN 2012
- Polish Ministry of Science and Higher Education
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!